Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stability and linear independence associated with wavelet decompositions

Authors: Rong Qing Jia and Jianzhong Wang
Journal: Proc. Amer. Math. Soc. 117 (1993), 1115-1124
MSC: Primary 42C15
MathSciNet review: 1120507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Wavelet decompositions are based on basis functions satisfying refinement equations. The stability, linear independence, and orthogonality of the integer translates of basis functions play an essential role in the study of wavelets. In this paper we characterize these properties in terms of the mask sequence in the refinement equation that the basis function satisfies.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15

Retrieve articles in all journals with MSC: 42C15

Additional Information

PII: S 0002-9939(1993)1120507-8
Keywords: Wavelets, wavelet decompositions, refinement equations, stability, linear independence, orthogonality
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia